# SDR IPXA2022062283374

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300*
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: EOA30053204055
- Part serial: NA
- Condition: Damaged
- Location: Fwd Cargo Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FWD CARGO PANEL 131 FE, EDGE DAMAGEREPAIR I.A.W SREO A300-5320-422722 F
